# SDR DALA2018011100194

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,147 hours, 51,528 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY ALARM AFT LEFT LAV NO SMOKE SMELLED QUIT AFTER A BIT. R&R SMOKE DET AND BATTERY. OPS CKS GOOD.
